# SDR DALA13066413766

- Difficulty date: November 26, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N3766
- Make and model: Boeing 737832
- Aircraft serial: 30820
- Aircraft time: 40,176 hours, 14,816 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT WET AREA, BS 986.5, RBL 18, FRAME HAS CORROSION AROUND NUTPLATE HOLE.  MAINTENANCE FABRICATED REPAIR PARTS, LOCATED DRILLED ALODINED, PRIMED AND INSTALLED IAW ER/A 464736-14MA.
